# SDR DALA2018110606453

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 37,693 hours, 25,541 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL STAB LEADING EDGE SKIN COMMON TO THE RHS FRONT SPAR IS CRACKED COMMON TO THE 2ND FASTENER HOLE AS SEEN IN FIG 1. AN EXISTING EXTERNAL REPAIR IS INSTALLED ON THE LEADING EDGE SKIN IMMEDIATELY BELOW ZFS=52.267, INSTALLED IN 2016 PER SG95550001 AND AA WORK CARD 5530-01048-03 DOC VIA LOG PAGE 2760104. THIS ER/A REVISION REMOVES THE LIMITED AND PREVIOUS REPAIR DOUBLER AND INSTALLS A SINGLE DOUBLER. COMPLIED WITH ER/A 569539-14AD REV A. (LP #0814729)
